# SDR 2023FA0000226

- Difficulty date: October 10, 2022
- Submitted: April 19, 2023
- Operation: General aviation
- Aircraft: N350SU
- Make and model: Cessna 172S
- Aircraft serial: 172S12304
- Aircraft time: 1,653 hours
- Engine: Lyc IO360L2A
- Engine time: 1,653 hours
- Propeller: Mcauly 1A170E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW12427
- Part serial: UNK
- Condition: Unknown
- Location: #2, #4
- Part time: 1,653 hours
- Component: Engine, Lyc, IO360L2A
- Component part number: IO360L2A
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

INTERMITTENT HESITATION DURING CLIMB. HIGH POWER SETTING. ENGINE CYLINDERS #2 AND #4 WERE REMOVED AND SENT TO THE OVERHAUL SHOP POPLAR GROVE FOR REPAIRS. BOTH EXHAUST VALVES WERE STICKING. CYLINDER SHOP REAMED VALVES. THIS CORRECTED THE ENGINE HESITATION ISSUE.
